Join the 'Entresto' group to help and get support from people like you.
We found 13 questions associated with the 'Entresto' topic.
Posted 14 days ago by • 0 answers
Posted 9 Sep 2017 by • 0 answers
O have been having frequent and urgent urination both day and night. I wake up at least every 2-3 hours at night and fill an incontinence pad before I get to the bathroom each time I wake. During the day, I urinate at least every 2-3 hours with the same urgency.
Posted 15 Mar 2017 by • 1 answer
Posted 3 Feb 2017 by • 3 answers
... prescribed entrest
Posted 16 Jan 2017 by • 0 answers
They already monitor me for high potassium anyway and they are already worried about my kidneys, I mean hello two of the side effects are high potassium and kidney failure! Any input or advice is greatly appreciated!!
Entresto - I'm on the mid level dose after a month on the low dose. I notice total body aches ( like
Posted 11 Jan 2017 by • 0 answers
Posted 14 Oct 2016 by • 0 answers
... appreciate their saying it reduces mortality rate and hospital admissions but does it have any impact on day to day symptons; breathlessness, fatigue etc?
Posted 25 Sep 2016 by • 0 answers
I have been waking up at night having like cold sweat been taking it about three month the 60 mg
Posted 2 Oct 2015 by • 2 answers
Will this medication make you feel better and have more energy
Posted 17 May 2016 by • 0 answers
I've been taking Entresto at 24/26 mg dosage for a little over a month. The last several days I get ringing in my ears around dinnertime and it continues through the night until I go to sleep. I don't see that condition listed as a side effect and wondered if others experienced it, or if ...
Posted 19 Feb 2016 by • 0 answers
Posted 20 Aug 2015 by • 2 answers
I have ejection fraction (25% - 35%) heart failure. I struggle to catch my breath upon any exertion. I'm taking the following meds: Carvedilol 3.25mg 2/day; losartan 25mg 1/day; furosamide 40mg 1/day; Pravastatin 80mg 1/day; Metformin 1,000mg 1/day; aspirin 81mg 1/day. Thank you, Higby
Posted 16 Nov 2015 by • 0 answers